Ohio, 2022Flooding in Ohio, February 3 to 6, 2022
February 3 to 6, 2022 · NWS RLX · 13 events in 7 counties and zones
An arctic cold front approached and passed through the area February 3rd into February 4th. Multiple waves of low pressure moved along this front, allowing for a slow moving system which provided plenty of rainfall, heavy at times, to the Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $24,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An arctic cold front approached and passed through the area February 3rd into February 4th. Multiple waves of low pressure moved along this front, allowing for a slow moving system which provided plenty of rainfall, heavy at times, to the Ohio Valley. Widespread precipitation accumulations of 2 to 3 inches fell with this system with isolated amounts of 3 to 3 and a half inches along the Ohio River, which led to numerous flooding issues across the area. In addition to the rainfall, snowmelt from previous systems also assisted with causing flooding issues for the region.
Many roadways were closed due to flooding throughout southeast Ohio. Multiple rivers and streams exceeded flood stage, such as Duck Creek, the Little Muskingum River, and Symmes Creek. Flooding occurred in multiple residential homes and campgrounds due to rivers and creeks flowing out of their banks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 3, 1:29 PM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 3, 1:29 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
129 PM EST Thu Feb 3 2022
.SYNOPSIS...
A complicated frontal system through Friday with heavy rain,
then a wintry mix. The weekend will be mainly dry with a warming
trend. Weak cold front arrives early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 125 PM Thursday...
As strong synoptic ascent associated with a departing H300 jet max
continues to overspread the cold frontal boundary currently draped
along the Ohio River, a developing low level circulation will shift
strong H850 flow of 50-60KTs more normal to the front this afternoon
into this evening. This should support a relatively narrow axis of
significant ice accumulation that slowly starts southeast toward the
Ohio River this evening just behind the cold front. Ice
accumulations in this narrow band (covered by an Ice Storm Warning)
could approach three quarters of an inch with perhaps some locally
even higher amounts. Locations under this local maxima will
experience significant line and tree damage with widespread power
outages.
Late this evening, as the aforementioned low level circulation shifts
off into central PA, H850 flow will begin turning more parallel to
the cold frontal boundary effectively cutting off additional
significant warm advection to reinforce the stout warm nose over the
region. This will allow the existing 'warm wedge' to give way to
cooler temperatures with the approaching cold front, undercutting
the remaining warm air in place aloft. This will yield a relatively
rapid transition from rain to freezing rain to sleet to snow as the
front heads southeast overnight into Friday morning. Accumulations
with this are much more difficult to nail down given a narrower
temporal window and uncertainty how much dynamic cooling aloft will
occur, but a general quarter to half inch of ice inside the
remaining Winter Storm Warnings and up to two tenths of an inch
of ice in the advisory seem reasonable for now.
In the post frontal environment after daybreak Friday, a remnant of
the warm nose will remain with near isothermal saturated layer
between H850 and H700 as favorable jet dynamics for ascent remain
overhead. At least some pockets of warm rain process with surface
temperatures below freezing will be possible, especially as the
clouds start to thin toward midday. This would yield at least patchy
freezing drizzle mixing with snow. For now have coded up mainly snow
with a chance of freezing drizzle with marginal cloud top
temperatures. If confidence increases that clouds will be too warm
to nucleate ice, extensions or new Winter Weather Advisories may
eventually become required.
Additional liquid equivalent precipitation of 1 to 1.5 inches is
expected across SE OH, N WV (much of which will fall as freezing or
frozen precipitation) , and the higher peaks of the Alleghenies
through the remainder of the steady precipitation with amounts
closer to an inch outside of these areas. While precipitation rates
will generally remain modest enough to limit concerns for flash
flooding, sharp rises on creeks and streams as well in areas of poor
drainage will continue to yield isolated to scattered high water
issues through the night.
&&
.SHORT TERM /FRIDAY NIGHT/...
As of 235 AM Thursday...
Cold front will be exiting the CWA at the start of the period. A
light wintry mix will continue to linger much of Friday/Friday
night, with only light additional accumulations expected.
Current headline timing for advisories looks good at this point.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 235 AM Thursday...
Expecting slick road conditions to continue into Saturday
morning with very cold temperatures taking hold. Most locations
will dip into the single digits to lower teens. Otherwise, dry
weather will take hold for the weekend. An upper shortwave will
move into the area early next week with a shot of cooler air,
but conditions should remain dry. Another clipper is expected
the middle of next week with light snow showers expected.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 100 PM Thursday...
A cold front currently stationed in the vicinity of the Ohio River
will slowly drift southeast through 03Z, then begin accelerating
southeast through the remainder of the overnight. Behind the front,
a mix of freezing rain, sleet and snow is expected with rain along
and ahead of it. This will a relatively short period of freezing
precipitation this evening at PKB/HTS, overnight into early Friday
at CKB/CRW/EKN and Friday morning at BKW. Freezing rain will then
transition into ice pellets and then snow as colder air builds into
the region.
In the post frontal environment during the day Friday, a relatively
thick saturated and sub freezing layer may struggle to support
generation of ice nuclei yield a mix of light snow and freezing
drizzle.
Winds generally light ahead of the cold front except at BKW where
downslope gusts of 15-20KTs are occurring, turning northerly
8-10KTS after frontal passage.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Visibility will vary in changing
precipitation types and intensity.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY H H L M H H H H H H H H
HTS CONSISTENCY H H H M H H M M M L L H
BKW CONSISTENCY H H H H L H H H H H H H
EKN CONSISTENCY M L H H H L H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z FRIDAY...
IFR continues in patchy drizzle and snow showers through Friday
afternoon.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 AM EST Friday for WVZ005>011-013>020-
024>034-039-040-515>526.
Winter Weather Advisory from 1 AM to 7 PM EST Friday for
WVZ032>034-039-040-515>526.
Winter Storm Warning from 7 PM this evening to 1 PM EST Friday
for WVZ005>011.
Winter Weather Advisory from 7 PM this evening to 1 PM EST
Friday for WVZ013>020-024>031.
OH...Flood Watch until 1 AM EST Friday for OHZ075-076-085>087.
Ice Storm Warning until 7 AM EST Friday for OHZ067-075-083-084.
Winter Storm Warning until 7 AM EST Friday for OHZ066-076-
085>087.
KY...Flood Watch until 1 AM EST Friday for KYZ103-105.
Winter Storm Warning from 7 PM this evening to 1 PM EST Friday
for KYZ105.
Ice Storm Warning until 7 AM EST Friday for KYZ101-102.
Winter Storm Warning until 7 AM EST Friday for KYZ103.
VA...Flood Watch until 1 AM EST Friday for VAZ003-004.
Winter Weather Advisory from 1 AM to 7 PM EST Friday for
VAZ003-004.
&&
SYNOPSIS...JP/MEK
NEAR TERM...JP
SHORT TERM...SL
LONG TERM...SL
AVIATION...JPHazardous weather outlook, Feb 3, 11:03 AM EST, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1103 AM EST Thu Feb 3 2022
VAZ003-004-WVZ032>034-039-040-515>526-041615-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1103 AM EST Thu Feb 3 2022
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY...
This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ103-OHZ076-085>087-041615-
Boyd-Washington-Meigs-Gallia-Lawrence OH-
1103 AM EST Thu Feb 3 2022
...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101-102-OHZ067-083-084-041615-
Greenup-Carter-Morgan-Jackson OH-Vinton-
1103 AM EST Thu Feb 3 2022
...ICE STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Ice Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Ice Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ013>020-024>031-041615-
Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
1103 AM EST Thu Feb 3 2022
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...
This Hazardous Weather Outlook is for portions of central West
Virginia, northern West Virginia and southern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ105-WVZ005>011-041615-
Lawrence KY-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
1103 AM EST Thu Feb 3 2022
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, northern West
Virginia and western West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
OHZ075-041615-
Athens-
1103 AM EST Thu Feb 3 2022
...ICE STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
This Hazardous Weather Outlook is for portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Ice Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Ice Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
OHZ066-041615-
Perry-
1103 AM EST Thu Feb 3 2022
...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
This Hazardous Weather Outlook is for portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 3, 9:21 AM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
921 AM EST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FREEZING RAIN 1 SE SOMERSET 39.80N 82.29W
02/03/2022 E0.10 INCH PERRY OH TRAINED SPOTTER
SPOTTER REPORTS FREEZING DRIZZLE WITH ICE
GLAZE MAINLY ON UNTREATED SURFACES.
&&
FMKLocal storm report, Feb 3, 12:14 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1214 PM EST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FREEZING RAIN 1 SE SOMERSET 39.80N 82.29W
02/03/2022 M0.20 INCH PERRY OH TRAINED SPOTTER
SPOTTER REPORTS THAT DEAD AND SMALL LIVE
BRANCHES FALLING OFF TREES.
&&
FMKFlood, Vinton
- When
- February 3, 2:45 PM EST to February 4, 10:00 PM EST
- Where
- Vinton County, 0.76 mi W of Mt Pleasant to 0.33 mi NNE of Hope
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 39.379, -82.484
Large portions of roadways were closed from the evening of February 3rd until the 4th due to high water. These included State Route 349, State Route 160, and State Route 328 as well as Industrial Park Road near McArthur.
Flood, Athens
- When
- February 3, 3:00 PM EST to February 4, 10:00 PM EST
- Where
- Athens County, 1.19 mi SE of Buchtel to 1.48 mi WSW of Burr Oak
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 39.456, -82.167
Early in the afternoon on the 3rd, Sunday Creek in Glouster began to flood and spilled onto nearby fields and yards. A few hours later the heavy rain resulted in multiple road closures throughout the county. These included portions of State Route 690, State Route 550, State Route 56, and State Route 681.
Flood, Morgan
- When
- February 3, 4:00 PM EST to February 4, 10:00 AM EST
- Where
- Morgan County, 1.71 mi NW of Mergs to 1.38 mi N of Mergs
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 39.695, -81.805
State Route 78 near the town of McConnelsville was closed due to flooding of Four Mile Creek and Mans Fork.
Flood, Meigs
- When
- February 3, 5:00 PM EST to February 4, 10:00 PM EST
- Where
- Meigs County, 2 mi NW of Mt Blanco to 2.77 mi WNW of Eden
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 39.197, -82.300
Several major roadways were closed from the evening of February 3rd into the next day due to flooding. These included portions of State Route 143, State Route 681, and several portions State Route 124. The roads were able to open once again once the floodwaters receded.
Flood, Gallia
- When
- February 3, 5:30 PM EST to February 4, 9:00 PM EST
- Where
- Gallia County, 2.31 mi NNE of Mc Daniel Xroads to 1.95 mi E of Centenary
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 38.800, -82.452
Several roads were closed across southern Gallia County by the evening of February 3rd due to flooding. These included portions State Route 218, State Route 141, and State Route 775. These roadways remained closed until the flood waters receded.
Flood, Gallia
- When
- February 3, 5:30 PM EST to February 4, 10:00 PM EST
- Where
- Gallia County, 1.05 mi N of Bidwell to 0.69 mi NE of Vinton
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Department of Highways
- Coordinates
- 38.935, -82.300
All eastbound lanes of State Route 554 were closed from Sisson Road to State Route 7 due to flooding. The roadway did not open until the floodwaters receded.
Flood, Lawrence
- When
- February 3, 5:30 PM EST to February 4, 9:00 PM EST
- Where
- Lawrence County, 1.11 mi WSW of Superior to 1.46 mi SW of Lecta
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Department of Highways
- Coordinates
- 38.665, -82.700
Portions of State Route 93 and State Route 775 were closed on the evening of February 3rd due to flooding. The roadways remained closed until the floodwaters receded.
Flood, Washington
- When
- February 3, 6:55 PM EST to February 4, 10:17 PM EST
- Where
- Washington County, 0.34 mi NE of Macksburg to 0.33 mi ENE of Macksburg
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- River/Stream Gage
- Coordinates
- 39.633, -81.465
On the evening of February 3rd, the West Fork of Duck Creek rose above its 13 foot bankfull level. The creek crested just below 15 feet the next morning and returned to its banks late on the evening of the 4th. This resulted in flooding along Broad Street as well as nearby homes and campgrounds.
Flood, Washington
- When
- February 3, 7:30 PM EST to February 4, 6:00 PM EST
- Where
- Washington County, 1.27 mi ENE of Lawrence to 0.91 mi S of Warner
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 39.528, -81.229
Several roads in the county were closed due to flooding on the evening of February 3rd. These included State Route 145, State Route 821, and State Route 26. They would remain closed into the next day while high water issues were observed.
Flood, Washington
- When
- February 3, 8:20 PM EST to February 5, 1:59 AM EST
- Where
- Washington County, 0.61 mi SSW of Bloomfield to 0.66 mi SSW of Bloomfield
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- River/Stream Gage
- Coordinates
- 39.563, -81.206
On the evening of February 3rd, the Little Muskingum River near Bloomfield rose above its 16 foot bankfull level. The river crested at 23.53 feet on the afternoon of the 4th and then receded back its its banks just after midnight early on the 5th. While out of its banks, Bloomfield Church Lane near the bridge flooded.
Flood, Washington
- When
- February 3, 10:57 PM EST to February 5, 5:32 AM EST
- Where
- Washington County, 0.14 mi WNW of Whipple to 1.44 mi E of Whipple
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- River/Stream Gage
- Coordinates
- 39.521, -81.422
Duck Creek near Whipple rose out of its 12 foot bankfull level late in the night on February 3rd. The creek reached just above 15 feet on the afternoon of the 4th before returning to its banks just before dawn on the 5th. While the creek was out of its banks, portions of State Routes 26, 821, and 145 flooded.
Flood, Meigs
- When
- February 3, 11:25 PM EST to February 5, 10:36 AM EST
- Where
- Meigs County, 1.53 mi NW of Bashan to 1.14 mi NNW of Bashan
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- River/Stream Gage
- Coordinates
- 39.067, -81.888
The Shade River near Chester rose out of its 17 foot bankfull level late on the evening of February 3rd. The river crested at 23.33 feet and returned to its banks just before noon on the 5th. While out of its banks, the Shade River spilled onto Oak Hill Road upstream from the Shade River Bridge.
Flood, Lawrence
- When
- February 4, 5:46 AM EST to February 6, 10:52 PM EST
- Where
- Lawrence County, 1.26 mi W of Aid to 1.3 mi W of Aid
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- River/Stream Gage
- Coordinates
- 38.600, -82.503
Symmes Creek in the town of Aid rose above its 19 foot bankfull level on the morning of February 4th, cresting that evening around 21.5 feet. The creek did not return to its banks until the late evening hours two days later. While out of its banks, minor flooding was observed near residential homes in close proximity to the creek.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Alabama, February 3 to 4, 20221 death · 8 injured · EF2 · 14 events
- Ice Storm and Winter Storm in Tennessee, February 3 to 4, 20221 death · $180,000 · 15 events
- Flooding in West Virginia, February 3 to 5, 20221 death · $31,000 · 17 events
- Flash Flooding and Damaging Winds in Alabama, February 3, 2022$200,000 · 52 kt wind · 17 events
- Winter Storm in Vermont, February 3 to 4, 2022$100,000 · 16 events
- Flooding in Ohio, February 3 to 4, 2022$111,000 · 8 events
- Flooding in Pennsylvania, February 3 to 4, 2022$77,000 · 7 events
- Winter Weather in West Virginia, February 3 to 4, 202240 events
- Winter Storm in Pennsylvania, February 3 to 4, 20224 injured · 4 events
- Flash Flooding and Damaging Winds in Mississippi, February 3, 2022$37,000 · 50 kt wind · 6 events
- Flash Flooding in Louisiana, February 3, 2022$30,000 · 6 events
- Ice Storm and Cold in Texas, February 3 to 5, 202228 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 997607, 997587, 997579, 997616, 997600, 997604, 997613, 997210, 997594, 997043, 997041, 997055, 997180.